# SDR AALA202107216010

- Difficulty date: July 13, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 17,471 hours, 6,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320601
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA ON LEFT SILL AT FR68 AND STR 23L. PERFORMED PERMANENT REPAIR ON LOWER SILL LOCATED FROM FR67 AND STRG 23L AT AFT GALLEY AREA IAW A321 SRM 53-41-14-300-001 PRINCIPLE 7.
